Last night I took my trazodone before bed as usual but I think I didn't eat enough or something because I woke up two hours later with insanely bad nausea and diarrhea. The diarrhea is gone but I'm so queasy that when I'm in bed and I move-my stomach feels super uneasy. Does anyone know of something that'll help or how long this'll last? I know that some over the counter drugs interfere with trazodone and Zoloft so I didn't want to take anything before asking for recommendations.
Does anyone know a remedy for severe upset stomach caused by trazodone?
- 23 Apr 2014 by Mmk2017
- 20 September 2017
- depression, diarrhea, headache, anxiety, insomnia, nausea/vomiting, trazodone, stomach, remedy
Added 23 Apr 2014:
I slept more this morning and when I woke up I felt a lot better so I went to work and now my body aches and I'm feeling pretty nauseated again. Ugh.
Added 23 Apr 2014:
I also have a mild fever of 99.1.
Did you just start the trazodone? I find the best thing for nausea is sipping on schweppes ginger ale, and nibbling on saltines helps quite a bit. There is also an OTC called emetrol that helps. Its just peppermint and won't interact with other meds.
It is not the Trazodone! If you have a fever you are sick. Get some rest and take care,
I think that Kaismama's 4th comment and Smileyha's answer are on the mark. It sounds more like you have an illness. I've been taking Trazodone for more than 15 years. When I don't eat anything before taking it, it just intensifies the sleep affect of the Trazodone. What I really take it for is it greatly helps my fibromyalgia.
It did the same to me when i 1st started it. After about a week or two those bad symptoms went away. Make sure u eat and keep food in you and it helps the nausea. It gets better u just have to wait it out.
Finnagrin or hwevr u spel it is great 4 nausea they gav it 2 me at the dr nd it helps ur tummi nd puts u 2 sleep bt zofran is great if u dnt want the sleepi effect
- Trazodone Information for Consumers
- Trazodone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Trazodone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 3 Sep 2018 • 6 answers
Updated 3 Dec 2014 • 2 answers
Updated 25 May 2015 • 1 answer
Im on my 4th day of harvoni, experienceing upset stomach, headache,mild nausea I would like to know?
Updated 25 Jun 2017 • 5 answers
Updated 16 Apr 2019 • 3 answers